# SDR AALA20120402005

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N5246
- Condition: Corroded
- Location: Bs 1640-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 ENTRY DOOR GUTTER BOX STRUCTURE CORRODED FROM STATIONS 1640 TO 1680.  REMOVED AND REPLACED 2 GUTTER BOXES FOR THE LEFT NUMBER 4 ENTRY DOOR, FRAME STATIONS 1640 TO 1680 PER SRM 51-10-02-0G.
